Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On linear expansions. I


Author: Leopoldo Nachbin
Journal: Trans. Amer. Math. Soc. 59 (1946), 437-440
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1946-0016159-6
MathSciNet review: 0016159
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hobson, E. W., The theory of functions of a real variable and the theory of Fourier's series, vol. 2, Cambridge, 1926.
  • [2] Mazur, S. and Orlicz, W., Sur quelques propriétés des fonctions périodiques et presque-périodiques, Studia Mathematica vol. 9 (1940) pp. 1-16. MR 0005137 (3:107a)
  • [3] Nachbin, L., On the series of functions almost everywhere absolutely divergent (in Portuguese), Revista de Matemáticas y Fisica Teórica de la Universidad Nacional de Tucumán vol. 3 (1942) pp. 311-315. MR 0009212 (5:117f)
  • [4] Stone, M. H., A note on the theory of infinite series, Ann. of Math. vol. 32 (1931) pp. 233-238. MR 1502993
  • [5] Zygmund, A., Trigonometrical series, Monografje Matematyczne, vol. 5, Warsaw-Lwów, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0016159-6
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society